# SDR USAA920081919

- Difficulty date: October 12, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 86,728 hours, 17,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MAJOR REPAIR C3 CHECK NR 6013042, CORROSION ON CREASEBEAM, BS 1502, BS 1518, RBL 84.  REPAIRED CREASEBEAM, BS 1502, BS 1518, RBL 84 IAW EA 134030.
